# SDR SWAA2025082293059

- Difficulty date: July 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS259.5 AND S-8L PASSENGER CABIN 2025-448204<[01] REPLACED TIE CLIP LOCATED BS 259.5 AND STRINGER 8L AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02 AND DWG# 141A0720; SHEET 46 AND REV -. SEE INDIVIDUAL SIGNOFF BELOW.;[02] RII REPLACED TIE CLIP LOCATED BS 259.5 AND STRINGER 8L AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02 AND DWG# 141A0720; SHEET 46 AND REV -. SEE INDIVIDUAL SIGNOFF BELOW.
